Skip Navigation
Skip to contents

JYMS : Journal of Yeungnam Medical Science

Indexed in: ESCI, Scopus, PubMed,
PubMed Central, CAS, DOAJ, KCI
FREE article processing charge
OPEN ACCESS
SEARCH
Search

Author index

Page Path
HOME > Browse Articles > Author index
Search
Yeong Ha Ryu 2 Articles
A Case of Paragonimiasis Suspected Lung Cancer.
Yeong Ha Ryu, Dae Hyung Woo, Jung Eun Park, Hyun Jung Kim, Kyeong Cheol Shin, Jin Hong Chung, Kwan Ho Lee
Yeungnam Univ J Med. 2010;27(1):69-73.   Published online June 30, 2010
DOI: https://doi.org/10.12701/yujm.2010.27.1.69
  • 1,789 View
  • 5 Download
  • 1 Crossref
AbstractAbstract PDF
A paragonimiasis infestation is caused by the paragonimus species. Paragonimiasis mainly occurs by ingestion of raw or undercooked freshwater crabs or crayfish. In our country, the prevalence of paragonimiasis was high until late 1960s due to eating habits, but after the 1970s the prevalence of the disease has markedly decreased and now the disease is rarely seen. The diagnosis of tuberculosis by Chest X-ray is often confused with pulmonary carcinoma, bacillary and parasitic infections, and chronic mycosis. Pulmonary paragonimiasis must be considered in the differential diagnosis of lung cancer especially in the appropriate clinical setting because effective treatment with praziquantel can be rewarding. We report a case of a 58-year-old woman with pulmonary paragonimiasis that was suspicious for lung cancer, as detected by biopsy.

Citations

Citations to this article as recorded by  
  • A Case of Delayed Diagnosis of Pulmonary Paragonimiasis due to Improvement after Anti-tuberculosis Therapy
    Suhyeon Lee, Yeonsil Yu, Jinyoung An, Jeongmin Lee, Jin-Sung Son, Young Kyung Lee, Sookhee Song, Hyeok Kim, Suhyun Kim
    Tuberculosis and Respiratory Diseases.2014; 77(4): 178.     CrossRef
Eosinophilic Myositis Induced by Anti-tuberculosis Medication.
Hyun Jung Kim, Jung Eun Park, Yeong Ha Ryu, Dae Hyung Woo, Kyeong Cheol Shin, Jin Hong Chung, Kwan Ho Lee
Yeungnam Univ J Med. 2010;27(1):42-46.   Published online June 30, 2010
DOI: https://doi.org/10.12701/yujm.2010.27.1.42
  • 1,752 View
  • 3 Download
AbstractAbstract PDF
Eosinophilic myositis is a rare idiopathic inflammatory muscle disease, and the patients with this malady present with diverse signs and symptoms such as muscle swelling, tenderness, pain, weakness, cutaneous lesions and eosinophilia. The etiology and pathogenesis of eosinophilic myositis remain elusive. Several drugs may occasionally initiate an immune mediated inflammatory myopathy, including eosinophilic myositis. We report here on a case a 17-year-old female patient who had taken anti-tuberculosis medicine for tuberculosis pleurisy. She presented with many clinical manifestations, including fever, skin rash, proximal muscle weakness, dyspnea, dysphagia and hypereosinophilia. She was diagnosed with eosinophilic myositis by the pathologic study. The muscle weakness progressed despite of stopping the anti-tuberculosis medicine, but the myositis promptly improved following the administration of glucocorticoid. Although drug induced myopathies may be uncommon, if a patient presents with muscular symptoms, then physicians have to consider the possibility of drug induced myopathies.

JYMS : Journal of Yeungnam Medical Science